# SDR ABXA2011031919

- Difficulty date: March 19, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T220815AX
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIB I/B OF NR 4 SLAT I/B AUX TRACK HAS CORROSION AROUND NUT PLATES.  REMOVED AND REPLACED STRUT P/N 114T2208-15AX IAW B767-200 SRM 51-40-02.
